Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Electromagnetic waves in a bent pipe of rectangular cross section


Author: Karlem Riess
Journal: Quart. Appl. Math. 1 (1944), 328-333
MSC: Primary 79.0X
DOI: https://doi.org/10.1090/qam/9901
MathSciNet review: 9901
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 79.0X

Retrieve articles in all journals with MSC: 79.0X


Additional Information

DOI: https://doi.org/10.1090/qam/9901
Article copyright: © Copyright 1944 American Mathematical Society

American Mathematical Society